Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Is depression a cause for Erectile dysfunction ?

Nineteen year old homosexual male with partner of one plus years. Recent times have had erectile dysfunction , possible causes, minor depression, slight curvature of penis downward weighing it down , can t maintain erection for very long, in sexual intercourse if stimulation is not present for a couple of seconds, the erection goes and can t come back. I also have a varicocele . And also my partner is slightly overweight which i don t like and can t really explain it to him otherwise it s a huge argument most probably and i get severely depressed. Any help please?
Asked On : Sun, 5 Jun 2011
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello david;
welcome to HealthcareMagic
Erectile dysfunction is more of a Psychological problem than a physical one and should not be at your age.So it can also happen due to loss of interest in sex;over excitement;mental or physical stress;depression.Firstly get the mental issues right ;get treated for varicocele;also discuss issues with your partner and things should be fine.Since you and your partner are in a relationship i guess both of you should understand and respect each others thoughts and there should not be a argument.As for the selection of sex it is not naturally correct but it is your choice and the erection problem needs to be corrected by stabilizing mental stress you have.
Answered: Sun, 5 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor